MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer's device, stryker observed that the device would not power on when the lid is open.In this state the device may not be able to deliver defibrillation therapy, if needed.   there was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the device would not power on when the lid is open.The cause of the reported issue was isolated to the reed switch sw5, but further root cause is undetermined.The customer received a replacement device.The customer's device was archived by stryker.

Brand Name
LIFEPAK(R) CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18172558
Report Number0003015876-2023-02160
Device Sequence Number15368968
Product Code MKJ
UDI-Device Identifier00883873824092
UDI-Public00883873824092
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown